کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
2651786 1139531 2014 3 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Full recovery after severe serotonin syndrome, severe rhabdomyolysis, multi-organ failure and disseminated intravascular coagulopathy from MDMA
ترجمه فارسی عنوان
بهبود کامل پس از سندرم سروتونین شدید، رابدومیولیز شدید، نارسایی چندگانه و کلاژپوشی داخل عروقی منتشر شده از MDMA
کلمات کلیدی
سروتونین؛ MDMA؛ اکستازی؛ مسمومیت؛ هیپرترمی
Serotonin; MDMA; Ecstasy; Toxicity; Hyperthermia
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی کاردیولوژی و پزشکی قلب و عروق
چکیده انگلیسی

3, 4-methylenedioxymethamphetamine (MDMA), popularly known as “ecstasy” is a synthetic, psychoactive drug used recreationally for its euphoric and “energy increasing” effects. MDMA has been linked to several severe adverse effects including the development of serotonin syndrome and sudden death. Individuals of Asian descent have been shown to have a predisposition for these severe adverse effects. We present a case of a young Asian-American male who following MDMA ingestion presented with severe rhabdomyolysis (CK 130,350 U/L), multiple organ failure and severe serotonin syndrome with one of the highest recorded temperatures ‘108.9 °F (42.7 °C)’ in a survivor of severe serotonin syndrome. The patient initially received supportive care including ventilatory support; he eventually needed hemodialysis, but went on to make a full recovery within 3 weeks. This case shows and emphasizes the importance of ‘aggressive’ supportive care on patient prognosis particularly for patients on the extreme end of the serotonin syndrome.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Heart & Lung: The Journal of Acute and Critical Care - Volume 43, Issue 2, March–April 2014, Pages 117–119
نویسندگان
, , , ,